# SDR REXA201100243

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 13,992 hours, 11,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 13,992 hours, 11,705 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC SKIN DENTED AFT OF FS 280 BETWEEN S-24L AND 25L (LT SIDE AFT AND LEFT OF FWD JACK PAD).  REPAIRED IAW BOMBARDIER REO 601R-53-21-1275.
